PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | R. 106, z. 1-NP | 33-44
Tytuł artykułu

Infinite implicit system of weak parabolic functional-differential inequalities and strong maximum principle for this infinite system

Autorzy
Wybrane pełne teksty z tego czasopisma
Warianty tytułu
PL
Nieskończony uwikłany układ słabych parabolicznych funkcjonalno-różniczkowych nierówności i mocna zasada maksimum dla tego nieskończonego układu
Języki publikacji
EN
Abstrakty
EN
The purpose of the paper is to prove a theorem on infinite implicit system of weak parabolic functional-differential inequalities and a theorem on strong maximum principle for infinite implicit system of parabolic functional-differential inequalities.
PL
Celem niniejszego artykułu jest udowodnienie twierdzenia o nieskończonym uwikłanym układzie słabych parabolicznych nierówności funkcjonalno-różniczkowych i twierdzenia o mocnej zasadzie maksimum dla nieskończonego uwikłanego układu parabolicznych nierówności funkcjonalno-różniczkowych.
Wydawca

Rocznik
Strony
33-44
Opis fizyczny
Bibliogr. 19 poz.,
Twórcy
  • Instytut Matematyki, Wydział Fizyki, Matematyki i Informatyki Stosowanej, Politechnika Krakowska
Bibliografia
  • [1] Besala P., An extension of the strong maximum principle for parabolic equation, Bull. Acad. Polon. Sci. Sér. sci. math., astr. et phys. 19, 1971, 1003-1006.
  • [2] Brandys J., Infinite Systems of Functional-Differential Inequalities, Ph.D. Thesis, Cracow 2003.
  • [3] Brzychczy S., On the existence of solutions of nonlinear infinite systems of parabolic differential-functional equations, Univ. Iagiel. Acta Math. 40, 2002, 31-38.
  • [4] Brzychczy S., Existence and uniqueness of solutions of nonlinear infinite systems of parabolic differential-functional equations, Ann. Polon. Math. 77.1, 2001, 1-9.
  • [5] Byszewski L., Strong maximum principle for implicit nonlinear parabolic functional-differential inequalities in arbitrary domains, Univ. Iagel. Acta Math. 24, 1984, 327-339.
  • [6] Guias F., Coagulation – fragmentation processes: relation between finite particles models and differential equations, preprint 98-41 (SFB 359), Universität Heidelberg 1998.
  • [7] Jaruszewska-Walczak D., Comparison theorems for infinite systems of parabolic functional-differential equations, Ann. Polon. Math. 77.3, 2001, 261-269.
  • [8] Kamont Z., Hyperbolic Functional Differential Inequalities and Applications, Kluwer Acad. Publ., Dordrecht 1999.
  • [9] Kamont Z., Infinite systems of hyperbolic functional differential inequalities, Nonlinear Anal. 51, 2002, 1429-1445.
  • [10] Lakshmikantham V., Leela S., Differential and Integral Inequalities, Vol. I, II, Academic Press, New York 1968.
  • [11] Pudełko A., Existence of solutions for infinite systems of parabolic equations with functional dependence, Ann. Polon. Math. 86.2, 2005, 123-135.
  • [12] Redheffer R., Walter W., Das Maximumprinzip in unbeschränkten Gebetien für parabolische Ungleichungen mit Funktionalen, Math. Ann. 226, 1977, 155-170.
  • [13] Szarski J., Differential Inequalities, Polish Scientific Publishers, Warsaw 1967.
  • [14] Szarski J., Strong maximum principle for nonlinear parabolic differential-functional inequalities, Ann. Polon. Math. 29, 1974, 207-214.
  • [15] Szarski J., Infinite systems of parabolic differential-functional inequalities, Bull. Acad. Polon. Sci. Sér, sci. math. 28.9–10, 1980, 477-481.
  • [16] Walter W., Differential and Integral Inequalities, Springer Verlag, Berlin–Heidelberg–New York 1970.
  • [17] Wrzosek D., Singular properties of solutions of Smoluchowski system of equations (in Polish), Roczniki Polskiego Towarzystwa Matematycznego, Seria II: Wiadomości Matematyczne 35, 1999, 11-35.
  • [18] Yoshida N., Maximum principles for implicit parabolic equations, Proc. Japan Acad. 49, 1973, 785-788.
  • [19] Zabawa T., Stability of solutions of infinite systems of nonlinear differential-functional equations of parabolic type, Opuscula Mathematica 26.1, 2006, 173-183.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-article-BGPK-2743-0734
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.